Perfect powers in arithmetical progression (II)
Compositio Mathematica, Volume 82 (1992) no. 1, p. 107-117
@article{CM_1992__82_1_107_0,
     author = {Shorey, T. N. and Tijdeman, Robert},
     title = {Perfect powers in arithmetical progression (II)},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {1},
     year = {1992},
     pages = {107-117},
     zbl = {0763.11014},
     mrnumber = {1154163},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__82_1_107_0}
}
Shorey, T. N.; Tijdeman, R. Perfect powers in arithmetical progression (II). Compositio Mathematica, Volume 82 (1992) no. 1, pp. 107-117. http://www.numdam.org/item/CM_1992__82_1_107_0/

1 A. Baker, A sharpening of the bounds for linear forms in logarithms I, Acta Arith. 21, 117-129 (1972). | MR 302573 | Zbl 0244.10031

2 P. Dénes, Über die Diophantische Gleichung xl + yl = czl, Acta Math. 88, 241-251 (1952). | MR 68560 | Zbl 0048.27503

3 P. Erdös, Note on the product of consecutive integers (II), J. London Math. Soc. 14, 245-249 (1939). | JFM 65.1145.01 | MR 240 | Zbl 0026.38801

4 J.-H. Evertse, On the equation axn - byn = c, Compositio Math. 47, 289-315 (1982). | Numdam | MR 681611 | Zbl 0498.10014

5 G. Faltings, Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math. 71, 349-366 (1983). | MR 718935 | Zbl 0588.14026

6 N.I. Feldman, An effective sharpening of the exponent in Liouville's theorem (Russian), Izv. Akad. Nauk SSSR Ser. mat. 35, 973-990 (1971, English trans.: Math. USSR Izv. 5, 985-1002. | MR 289418 | Zbl 0259.10031

7 J. Mueller, Counting solutions of |axr - byr| ≤ h, Quart. J. Math. Oxford (2), 38, 503-513 (1987). | Zbl 0632.10014

8 L.J. Mordell, Diophantine Equations, Academic Press, London (1969). | MR 249355 | Zbl 0188.34503

9 T.N. Shorey and R. Tijdeman, Exponential Diophantine Equations, Cambridge Tracts in Mathematics 87 (1986). | MR 891406 | Zbl 0606.10011

10 T.N. Shorey and R. Tijdeman, Perfect powers in arithmetical progression, J. Madras Univ., Section B, 51, 173-180 (1988).

11 T.N. Shorey and R. Tijdeman, Perfect powers in products of terms in an arithmetical progression, Comp. Math. 75, 307-344 (1990). | Numdam | MR 1070417 | Zbl 0708.11021

12 W. Wei, On the least prime in an arithmetic progression, Acta Math. Sinica 29, 826-836 (1986) | MR 888852 | Zbl 0621.10029